# SDR DALA14004026702

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 48,625 hours, 18,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROWS 5,14, AND 20.  CONNECTED CONNECTOR AT ROWS 5, 14 AND 20.  OPS NORMAL AT THIS TIME.
